# SDR ABXA040025

- Difficulty date: December 29, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 59,542 hours, 36,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FS 610 BETWEEN LONGERON 28 LT AND LONGERON 28 RT WAS SEVERLY CORRODED, EXFOLIATED AND BULGED. CUT OUT CORROSION AREA OF SKIN, INSTALLED REPAIR DOUBLER / FILLER IAW SRM 53-01.
